# SDR HALA2010072400324

- Difficulty date: July 24, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 71,236 hours, 31,374 cycles
- Engine: Ge CF680A2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Resolver
- Part number: S331T0015
- Part serial: D833UB633
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LT ENGINE EEC LIGHT ILLUMINATED ON APPROACH.  FOUND LT ENGINE RESOLVER INTERMITTENTLY INDICATION.  REMOVED AND REPLACED RESOLVER PER AMM 73-21-09-725-046-G00, OPS CK GOOD.
